# SDR DALA2018100505898

- Difficulty date: September 30, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N311DN
- Make and model: Airbus A321-211
- Aircraft serial: 7304
- Aircraft time: 5,624 hours, 3,266 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ROW 18 INOP, RECONNECTED LIGHT CONNECTOR
